| Catalog Number |
889626 |
| Medical Device Problem Code |
Material Fragmentation (1261)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/29/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The complete initial reporter's facility name is (b)(6).The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.This report references a us equivalent device.The us udi equivalent for this product number is used.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported that during use the tip pigtail of the stents broke off simply by threading the guidewire through it.
Additional Manufacturer Narrative
The reported event was confirmed ¿ unknown cause.The reported failure was able to be reproduced.The product had caused the reported failure.Based on the evaluation, observed that the pigtail part of stent was breakage.It was noticed that sample was not completely returned due to no black suture was intact with sample.The exact cause of how and when the problem occurred could not be determined.Hence, the reported event is confirmed as unknown cause.The potential root cause for this failure mode could be due to user related or supplier (example: mishandling product/material brittle).The labeling and instructions for use were found to be adequate.A review of the device history record did not show any problems or condition that would have contributed to the reported issue.Therefore no additional action required at this time.Correction: d,h.This report references a us equivalent device.The us udi equivalent for this product number is used.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description